# SDR 97ZZZX3093

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N898LF
- Make and model: Ayres 600S2DRESTD
- Aircraft serial: 323
- Engine: Cont IO520A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 11141745032D
- Condition: Defective
- Location: Engine Fuel
- Component: Stratoflex
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING A POST-ACCIDENT INSPECTION/DISASSEMBLY, A TSO'D HOSE ASSY FROM 'STRATOFLEX' WAS REMOVED FROM THE FUEL CONTROL TO THE FUEL INJECTION MANIFOLD.  THIS HOSE WAS FOUND TO HAVE A SLIVER OF THE INNER WALL PROTRUDING BETWEEN THE INNER FERRULE AND THE NUT AT THE MANIFOLD ORIFICE.  THIS IS STRONGLY SUSPECTED AS THE CAUSE FOR LOSS OF ENGINE POWER IN-FLIGHT.  THIS SEEMED TO BE AN INTERMITTENT PROBLEM IN THAT THE PILOT REPORTED THAT FUEL PRESSURE WAS ERRATIC DURING FLIGHT.  HOSE INFO:  CD3Q92, OP3000 PSI, TSO C532, A1193, OT 250 DEGREES FAHRENHEIT.
